# SDR 08FDEA04535

- Difficulty date: October 24, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N390FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46624
- Aircraft time: 79,683 hours, 32,434 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Part number: ALC7068502
- Condition: Gouged
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE RIGHT UPPER FRAME IS GOUGED, 3 PLACES.  REMOVED RIGHT UPPER SUPPORT PER DC/MD-10 SRM 51-35-01; VOL II.  FABRICATED,  LOCATED AND DRILLED HOLES PER DAC DWG AKC7068; REV "T".   INSTALLED SUPPORT PER DC/MD-10 SRM 51-33-01; VOL II AND DC/MD-10 SRM 51-35-01, VOL II.
